Bulletin of the Belgian Mathematical Society - Simon Stevin

Involutions en degré au plus 4 et corps des fonctions d'une quadrique en caractéristique 2

Ahmed Laghribi

Full-text: Open access

Abstract

The aim of this paper is to study in characteristic $2$ and degree at most $4$ the isotropy of involutions of the first kind and quadratic paires over the function field of a projective quadric. We also give a complete answer to the hyperbolicity over an inseparable quadratic extension in arbitrary degree. The case of a separable quadratic extension has been studied in [4].

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 12, Number 2 (2005), 161-174.

Dates
First available in Project Euclid: 3 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1117805081

Digital Object Identifier
doi:10.36045/bbms/1117805081

Mathematical Reviews number (MathSciNet)
MR2179961

Zentralblatt MATH identifier
1120.16018

Subjects
Primary: 11E04: Quadratic forms over general fields 11E81: Algebraic theory of quadratic forms; Witt groups and rings [See also 19G12, 19G24] 16W10: Rings with involution; Lie, Jordan and other nonassociative structures [See also 17B60, 17C50, 46Kxx]

Keywords
Formes quadratiques corps des fonctions d'une quadrique projective algèbres simples centrales involutions paires quadratiques hyperbolicité isotropie

Citation

Laghribi, Ahmed. Involutions en degré au plus 4 et corps des fonctions d'une quadrique en caractéristique 2. Bull. Belg. Math. Soc. Simon Stevin 12 (2005), no. 2, 161--174. doi:10.36045/bbms/1117805081. https://projecteuclid.org/euclid.bbms/1117805081


Export citation